# SDR SWAA2022021600181

- Difficulty date: May 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD SERVICE DOOR THRESHOLD TO MOP SILL ANGLE HAS CORROSION AT FASTENER HOLES / LOCATED AND DRILLED NEW FSD THRESHOLD TO MOPSILL ANGLE IAW DWG # 141A8310; OK TO INSTALL LEAD 122; 18MAY18 INSP 316 18MAY18. INSTALLED NEW FSD THRESHOLD TO MOP SILL ANGLED BETWEEN BS 294 & 2 TO BS 328. IAW SRM 51-40-02 AND DWG # 141A8310. 80002U 21MAY18. DISCREPANCY MOPSILL ANGLE CORROSION BEYOND LIMITS. PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0 89263C 22MAY18 INSP 340 5-22-18
